# SDR AALA202311220010

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A320*
- Aircraft serial: 7307
- Aircraft time: 21,915 hours, 8,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 8 A,B,C ESCAPE PATH EMERGENCY LIGHT COMPLETELY MISSING. INSTALLED SEAT ROW 8 A, B, C ESCAPE PATH EMERGENCY LIGHT ASSEMBLY.
